A member asked:

How safe is zoloft (sertraline)? normal for it to raise blood pressure? what can i take to get rid of the weird sexual s/e and twitching? does coq 10 work?

A doctor has provided 1 answer
Dr. Carrie Cannon answered

Specializes in Family Medicine

More than 1 out of 1000 have raised blood pressure from zoloft. It is an uncommon side effect. Sexual side effects may be improved with adding or switching to Wellbutrin (bupropion). Muscle twitching is uncommon like raised blood pressure. If you are having all three side effects from zoloft, chances are you need to be switched to another medication.

Answered Nov 25, 2014

3.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...